I have just not been feeling myself for about 6 months/a year now, I'm a 19 year old female.
I don't want to go to the GP for fear of sounding as though I am just reeling off symptoms and being neurotic.
Occasionally, tender to touch higher abdomen
Painful periods/long periods
Feel hungover every morning, never wake up feeling refreshed
Constant all month round vaginal discharge, clear or sometimes white consistency of uncooked egg white
Pain in ovaries or kidneys, I can't figure out which
Swollen feet/hands every morning
Nausea when eating/after eating
Sore mouth, peeling skin on inside lips
Breathlessness when just standing up or walking around
Feeling very faint/like I'm about to lose control of my body very suddenly
Feel so thirsty but can't quench my first - my body doesn't want for anything, it doesn't see water as refreshing even though I tell myself it is and drink it!
My background history;
Unfortunately, I had to undergo a termination this time last year. Painful periods have been since then
I was also admitted to hospital with glandular fever around 5 years ago, it was attacking my liver and kidneys. I was on a lot of medication when I came out, thankfully recovered now.
All of these symptoms come and go but everyday I will experience a few of them and I just feel generally crappy.
Sorry to hear that you have been feeling so unwell for such a long time.
Unfortunately, my advice to you is that you MUST make an appointment and see the doctor.
The symptoms that you mention make me think of diabetes, polycystic ovary syndrome, thrush, anaemia. Swelling of hands and feet is fluid retention. This may be due to your hormone levels. Sometimes swollen feet can be indicative of kidney or heart problems.
With Thrush, you can get this in your mouth as well as down below. So you will need a one dose oral capsule called Fluconazole which costs £10 from the chemist without a prescription. Oral thrush medication is a gel called Daktarin for the mouth only and is about £3-£4 at the chemist. You can also buy Canesten from the chemist for vaginal problems. If you go for the Fluconazole, you won't need the other medications.
The tiredness and feeling faint with breathlessness is likely to be that you are anaemic.
Tiredness and being thirsty all the time can also indicate diabetes.
Because you have a lot of issues going on. Make an appointment and see your doctor. Write all the problems on a piece of paper and give it to the doctor.
You will need to have a blood test to check you out for diabetes and anaemia and to check your hormone levels. A blood test can also be done to check your kidney and liver function.
Your urine will need to be tested to rule out any urinary problems.
The doctor may also send you for an ultrasound scan to make sure that your womb and ovaries are OK.
The doctor can also prescribe an antibiotic for your chronic acne.
Make sure that you drink plenty of fluids. 2-3 litres of water throughout the day. Eat a healthy and well balanced diet with fresh fruit and vegetables. Kidneys and liver contain a lot of iron. Keep off or cut down on junk food, fizzy drinks and processed and refined foods like chocolates, cakes, biscuits, etc.
Let me know how you get on when you have seen your doctor.
You definately have to see a gynocologist! And then a doctor of Internal Medicine (Family Doctor). These symptoms are not anything that will just go away. They will not think you are neurotic at all. Your symptoms are what they are there for. Get feeling better and enjoy life - Your only 19! Best of Luck to you - Now get on it!!! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.